# SDR VNAA2019090511102

- Difficulty date: September 5, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 38,065 hours, 28,229 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AFTER DEPARTING FROM EWN THE CREW RECEIVED AN ANTI ICE DUCT WARNING MESSAGE.  PER THE QRH THE CREW DECLARED AN EMERGENCY AND DESCENDED FROM ICING CONDITIONS THEN CANCELED THE EMERGENCY WITH ATC.  PERFORMED BITE TEST OF THE AILC AND BLEED LEAK TEST OF BOTH LOOPS A AND B. BOTH LOOP TEST ARE OK AND AILC TEST PASSED. PERFORMED ENGINE RUN WITH WING ANTI-ICE ON IAW FIM 36-21-03-840-815. NO DEFECTS WERE NOTED.
